| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the lens shifted in the eye.The iol was exchanged in a second procedure.Additional information was provided by the surgeon that the dislocation of the iol into the anterior vitreous was caused by a posterior capsular tear.